MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 1st sep 2025, it was reported by an arthrex's employee via an email that for 1 unit of ar-2324bcct, suture anchor, biocomposite swivelock® c vented, 4.75 x 19.1 mm, with fibertape® loop (blue), its anchor broke during insertion.This was detected during a rotator cuff repair surgery on (b)(6) 2025.The procedure was completed successfully by using another new ar-2324bcct.There were no patient harm and no secondary procedure needed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Visual inspection of the suture anchor, biocomposite swivelock® c vented, 4.75 x 19.1 mm, with f ibertape® loop (blue), identified that the screw was broken and damaged.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
BIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23094468
Report Number1220246-2025-03939
Device Sequence Number9383376
Product Code MAI
UDI-Device Identifier00888867026841
UDI-Public(01)00888867026841(11)240927(17)280831(10)15323730
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM
Device Catalogue NumberAR-2324BCCT
Device Lot Number15323730
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown